# SDR SWAA2022031431858

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 RBL19 TO LBL19 WL157. / RECEIVED NEW FLOOR SUPPORT SPLICE P/N 146A9401-8. OK TO INSTALL LEAD77 08/22/19 INSP74 08/22/19 INSTALLED FLOOR SUPPORT SPLICE AT ACB BS 727D+6 RBL 19 TO LBL 19 WL 157 IAW AMM 25-52-10-400-801
